# SDR QXEA2012041100286

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 12,009 hours, 13,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR PASSENGER DOOR SEEMS HARD TO OPEN.  CLEANED AND LUBED AFT PAX DOOR SEAL, OPEN AND CLOSED DOOR MULTIPLE TIMES , DOOR OPEN AND CLOSES NORMAL. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
